# SDR DHLA200800069

- Difficulty date: June 17, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 3 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 916 - NR 3 ENGINE FIRE INDICATION IN CRUISE SHUT DOWN PER EMER CHECK LIST AND BLEW BOTH BOTTLES.  INDICATION PERSISTED OFF AND ON.  LT BOTTLE SHOWED BLOWN AT SAME TIME AS FIRE.  INSPECTED CONNECTORS AT FIREWALL AND INSIDE PYLON CHECKED WIRING ON ENGINE AND TO COCKPIT PER WDM 26-01-01.  REPLACED CONNECTOR ON LT & RT "A" LOOP FAN AND PYLON "A" LOOP CONNECTOR P/N`S 878239-02, 878238-02.  REPLACED LT, RT FIRE LOOPS AND PYLON FIRE LOOPS PER MM 26-10-01.  OPS CHECKS NORMAL.  SEE NEXT LOGPAGE FOR LT, RT ENGINE FIRE BOTTLES REPAIR.  AIRCRAFT WAS GROUNDED.  (A) 3 OF 3.
